# SDR TSAA200057060

- Difficulty date: February 9, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: 654644B19
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUEL TANK SPLICE PLATE FOUND CRACKED.  REPAIRED IAW ECO 1854.  AIRCRAFT RETURNED TO SERVICE.  (M)
